On preclosed sets and their generalizations

Jiling Cao, Maximilian Ganster, Ch. Konstadilaki, I. Reilly

Research output: Contribution to journalArticlepeer-review


This paper continues the study of preclosed sets and of generalized preclosed sets in a topological space. Our main objective is to establish results about the relationships between the various types of generalized closed sets. As a by-product, we are able to provide characterizations of certain known classes of topological spaces by using preclosed sets and their generalizations.
Original languageEnglish
Pages (from-to)771-780
JournalHouston Journal of Mathematics
Issue number4
Publication statusPublished - 2002


Dive into the research topics of 'On preclosed sets and their generalizations'. Together they form a unique fingerprint.

Cite this